eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Losartan potassium cause Postnasal drip (Nasal discharge)?

Summary: Postnasal drip is reported only by a few people who take Losartan potassium.

We study 11,795 people who have side effects while taking Losartan potassium from FDA and social media. Among them, 4 have Postnasal drip. Find out below who they are, when they have Postnasal drip and more.

You are not alone: join a mobile support group for people who take Losartan potassium and have Postnasal drip >>>

 

 

 

 

Losartan potassium

Losartan potassium has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from 12,143 Losartan potassium users)

Postnasal drip

Postnasal Drip (discharge from nose) has been reported by people with osteoporosis, depression, high blood pressure, rheumatoid arthritis, asthma. (latest reports from 1,909 Postnasal Drip patients)

On Jan, 27, 2015: 11,795 people reported to have side effects when taking Losartan potassium. Among them, 4 people (0.03%) have Postnasal Drip.

Trend of Postnasal drip in Losartan potassium reports

Time on Losartan potassium when people have Postnasal drip * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Postnasal drip100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Postnasal drip when taking Losartan potassium * :

FemaleMale
Postnasal drip100.00%0.00%

Age of people who have Postnasal drip when taking Losartan potassium * :

0-12-910-1920-2930-3940-4950-5960+
Postnasal drip0.00%0.00%0.00%0.00%0.00%0.00%25.00%75.00%

Severity of Postnasal drip when taking Losartan potassium ** :

leastmoderateseveremost severe
Postnasal drip0.00%100.00%0.00%0.00%

How people recovered from Postnasal drip ** :

while on the drugafter off the drugnot yet
Postnasal drip0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Sinusitis (3 people, 75.00%)
  2. Constipation (3 people, 75.00%)
  3. Hypertension (1 people, 25.00%)

Top co-used drugs for these people * :

  1. Omeprazole (3 people, 75.00%)
  2. Aspirin (3 people, 75.00%)
  3. Lunesta (3 people, 75.00%)
  4. Xanax (3 people, 75.00%)
  5. Norvasc (3 people, 75.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Postnasal Drip while taking Losartan Potassium?

You are not alone! Join a mobile support group:
- support group for people who take Losartan potassium and have Postnasal Drip
- support group for people who take Losartan potassium
- support group for people who have Postnasal Drip

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Losartan potassium, Postnasal drip

You may be interested at these reviews (Write a review):

  • Ranexa and erectile dysfunction
    I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
  • Blood in urine after taking lovasartan potassium for a year.
    Took 25mg per day for more than a year and started to have blood and clots in my urine. I had a TURP about 5 years ago.
  • Yawning after taking sub
    Within a few minutes after I take my Suboxone film I seem to get intense yawning event along with runny nose & watery eyes lasting 5-15 mins. Sometimes I can make it subside by drinking a lot of water if I am in a place I can get it. I have been on Sub for approx 5 yrs. & have only noticed this side effect during the past 1 yr or so. It doesn't seem to matter if I take 1/2 or a whole film, (4mg or 8mg.)
    While this isn't life shattering it can be quite annoying if I am out in public, at work, etc. The yawning gets so intense at times I feel like my jaw will unhinge & can't control it at all.
    It seems paradoxical to me. Previously taking Sub would stop any typical opiate withdrawal symptoms such a yawing & runny nose & eyes. Now it actually causes this effect. I don't get any other feelings of going into withdrawal. Just those I mentioned. Could it be a reaction to the naloxone?
  • Losartan potassium headaches (1 response)
    I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
  • High blood pressure - find the right medication (2 responses)
    I was going through the menopause with all the usual drama when I started feeling awful. Doc said that my blood pressure was through the roof and prescribed Lisinopril. This gave me technicolour dreams and a runny nose, so he switched me to Losartan. This made me soooo tired that I didn't want to get up. So then I tried Amlopidine. Fantastic! I haven't felt this well since I was on my teens. My message is ... don't put up with side effects. Change your drug until you find the one that works for you.

More reviews for: Losartan potassium, Postnasal drip

Comments from related studies:

  • From this study (5 months ago):

  • I was taking Lisinopril for hypertension but developed a persistent cough. I was given Losartan Potassium instead. cough has not decreased.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.